Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Recurring diarrhea. Medicated with antibiotics, Flagyl,Imodium, entergermina. Can I repeat Entergermina and Imodium?

Hi doctor,this is nadia.m 35 years old and has been suffering from diareau since 23 Feb after taking antibiotics and flagyl injection for two weeks my doc tor gave me enterogermina ampules for twice a day for 4 days with Imodium for 4 days i got relief after taking enterogermina now again i have diareau after 4 days can i again take enterogermina and imodium
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  256
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for choosing HCM, No now, no need to take any medicine you already had enough unnecessary drugs , now wait for some days it will come around with it self, and if does not got alright, then go for stool culture examination with sensitivity test, never ever take the imodium tab, it is not at all good for health, take light diet, have yogurt, in your diet, fresh fruit juice,, avoid fiber containing diet, have nice day.
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor